Greek Inscriptions from the Negeb
Bibliographic Data
| ID | 4540180 |
|---|---|
| Authors | Nathaniel Schmidt (corresponding author) |
| Year | 1910 |
| Volume | 14 |
| Issue | 1 |
| Pages | 60-70 |
| Publication date | 1910-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9114 • E-ISSN: 1939-828X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/496897 |
| OpenAlex | W2321609281 |
| Language | EN |
Archaeology · Art · Download · Library science · World Wide Web · Ancient Egypt and Archaeology · Archaeology and Historical Studies · Classical Antiquity Studies · Classics · Computer Science · History
| Highly cited | No |
|---|